# SDR SIMA20141124008

- Difficulty date: November 24, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 39,735 hours, 33,246 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG FWD YOKE CRACKED IN LOWER FWD RADIUS.  REPAIR OF LT ENG FWD LOWER YOKE WAS COMPLETED IAW ERS-EM-54MR-268.
